# SDR UIEA2019072204814

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,936 hours, 18,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS. ( TRANSFERRED TO MDDR # 115061 AS PER MEL 21-51-03-01, CAT C, DUE DATE: 30-JUL-19.   LP 1055488 - M6: REMOVED AND REPLACED RELAY K58 TCM TEMP VALVE. OPS CHECKED IAW AMM 21-51-00. NO FAULTS FOUND. THIS CLEARS MDDR 115061. PLACARD REMOVED.  )
